



ERA WORKSHOP AND ROOMS 2022 THON HOTEL ROSENKRANTZ, BERGEN, 27TH AND 28TH SEPTEMBER 2022

TUESDAY 27TH SEPTEMBER

	TUESDAY 27 ¹¹ SEPTEMBER
08:30	Registration and coffee
09:00	WELCOME AND PRACTICAL INFORMATION BY ERA AND DSA
09:30	ERA WORKSHOP
	Looking ahead: Radon in sustainable, low-energy built environment Welcome from ERA President
	What Impact do energy efficiency measures and modern construction techniques have on indoor radon levels? Zornitza Daraktchieva, UK Health Security Agency
	The effect of new building regulations in Norway on indoor radon in radonprone municipalities Ingvild E. Finne, DSA
	Canadian low-energy focussed construction techniques and their effect on Radon Levels Pam Warkentin, CARST/C-NRPP
10:30	Coffee break and exhibition (30min)
11:00	ERA WORKSHOP: World Café – revisited Interactive group exercise on workshop topic.
	Summary and ending of workshop.
12:30	Lunch (1 h 15 min)
13:45	ROOMS Welcome and practical information by DSA
	Challenges and pitfalls in radon remediation systems Boris Dehandschutter, Federal Agency for Nuclear Control
	Radon remediation of Slovenian buildings by sub-slab depressurization: 5 case studies Katja König, Radon rešitve
	The application of the ALARA principle for radon at the workplace: Practical feedbacks from the European ALARA network Julie Morgan, UK Health Security Agency
15:00	Coffee break and exhibition (30 min)





15:30	D	0		NΛ	C	CC	M	TII	ΛΠ	UFS
15:30	ĸ	u	UI	IVI	3	L.L.	ш		W	UES

Large scale building radon remediation: survey results

Carmela Carpentieri, Istituto Superiore di Sanità

Radon measurements on the higher floors in Swedish workplaces

Tryggve Rönnqvist, Radonova Laboratories AB

Comparison of long-term radon detector placement locations in a group of Canadian

homes

Pam Warkentin, CARST/C-NRPP

16:30 Coffee break (15 min)

16:45- ERA GENERAL ASSEMBLY (members only)

17:15

17:45- OPTIONAL: FLØIBANEN FUNICULAR UP TO THE TOP AND WALK DOWN TO CENTRAL

19:15 BERGEN

For those who would like to join we will take the funicular to Fløien to look at the beautiful view with an option to walk down to the central Bergen and the dinner restaurant. Price for funicular: NOK 75

About the funicular and the walk

20:00 DINNER AT "TO KOKKER"

Enhjørningsgården 29,

5003 Bergen.

https://www.tokokker.no/





WEDNESDAY 28TH SEPTEMBER -ROOMS CONTINUES

09:00 Austria's new guideline for radon mitigation measures for water supply facilities
Angelika Kunte, AGES

Radon preventive measures in the defense sectors buildings

Camilla Dahl Rustad, The Norwegian Defence Estates Agency (NDEA)

Case studies of radon reduction research in a pilot university building located in south-east of Italy

Federica Leonardi, INAIL

Improving the effectiveness and sustainability of radon sump systems

Jerry Board, UK Radon Ltd

10:20 Coffee break and exhibition (30 min)

10:50 Radon diagnosis in a radon prone area in Switzerland - case study in a single family

house

Matias Cesari, HEIA-FR

Remediation of a large scale-building in Rome

Christian Di Carlo, Istituto Superiore di Sanità

Mitigation of large-area buildings in Bulgaria – challenges and solutions

Dobromir Pressyanov, Sofia University "St. Kliment Ohridski"

Recent progress in the traceRadon project: Measuring outdoor Radon down to lowest concentrations.

Tanita J. Ballé, Physikalisch-Technische Bundesanstalt (PTB)

12:10 Lunch (1 h 30 min)

Predicting indoor radon at the dwelling scale?

Eric Petermann, Federal Office for Radiation Protection (BfS)

Taking Action on Radon Risk in Canada

Anne-Marie Nicol, Simon Fraser University

Ensure equal quality and best practice in the Norwegian radon prevention industry

Per Nilsson, Norwegian Radon Association

The strategy of radon inspection before a radon mitigation is performed in a villa located in Sweden.

Dag Sedin, Swedish Radon Association

15:00- End of conference 15:30 Concluding remarks

Information on ROOMS 2023

1600- Bus to Ullensvang hotel by the Hardanger fjord for those who are participating

1830 on the Kinsarvik-excurtion